# SDR HALA2009032300100

- Difficulty date: March 23, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 23,732 hours, 4,553 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS MSG L ENG CONTROL AND L ENG EEC C1 AFTER LANDING.  T/S PER FIM 73-21-00 FIG 112 LT ENG CONTROL EICAS MSG PIMU ERASED, ENG RAN NO MSG EICAS OR PIMU MSG OK FOR SERVICE.  REF TO LOGPAGE 301032 NR 87 FOR LT ENG EEC C1 DEFERRAL.
